It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I have tried Fosamax, Actonel, Boniva and Miacalcin and get extreme joint pain. Has anyone else had this problem?
What about a natural route is that possible or do I have to take these Meds. My doctor said I have to take them because I have osteoporosis.
I was on actonel for about 1 1/2 yrs and my spine went from -1.8 to -.8 but my hips went from -1.9 to -2.5 so the Actonel did nothing for the hips and it upset my stomach really bad and I got really bad joint pain in my upper back. Same with Fosamax & Boniva.
I have been on the Miacalcin for 3 months and am getting low back pain and dizziness. I can't walk long distance because my back starts hurting real bad. I am going off it to see if my back feels better.
When I don't take anything I feel so much better and I don't have any joint pain.
I don't know what to do now. Any idea's?
Thanks





All times are GMT -7. The time now is 12:28 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!